# SDR AALA202505024687

- Difficulty date: April 29, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 76,990 hours, 29,532 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Sleeve
- Part number: D5461031020000
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  CORROSION ON RIGHT HAND PYLON OUTBOARD FORWARD ATTACH FITTING SHACKLE UPPER SLEEVE / PIN AT PYLON RIB 4. REPLACED SLEEVE / PIN PER TASK CARD 26C42554028.
